# SDR F3LA200800215

- Difficulty date: May 1, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N925FR
- Make and model: Airbus A319-111
- Aircraft serial: 2103
- Aircraft time: 15,382 hours, 7,397 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: D5746067700500
- Condition: Dented
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 S1 C CHECK INSPECTION NOTED NUMBER ONE SLAT RIGHT WING APPROXIMATELY 36 INCHES FROM OUTBOARD END DENT MEASURES 7 INCHES BY 2 7/8 INCHES BY .252.  DENT WITHIN LIMITS IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 57-40-00 PAGE BREAK 201 PARAGRAPH 5D FIGURE 204.  MAINTENANCE REMOVED NUMBER ONE RIGHT SLAT, REPAIRED DENT ON RIGHT NUMBER ONE SLAT AND REINSTALLED RIGHT NUMBER ONE SLAT IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 57-40-00 AND AMM 27-84-63-000-001.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
